# SDR MALA975404

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 570347
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM CWA, RAISED LANDING GEAR, THE NR 2 HYDRAULIC PUMP, NR 2 RUDDER HYDRAULIC, RUDDER PRESSURE AND RUDDER FULL PRESS CAUTION  LIGHTS CAME ON.  AIRCRAFT RETURNED TO CWA.  MAINTENANCE REPLACED NR 2 HYDRAULIC PUMP AND BLED SYSTEM.  ALL CHECKS GOOD.  (M)
